Alert archive / Kentucky / Special Weather Statements in 2016

Special Weather Statement, NWS Louisville, KY

March 1, 2016Breckinridge County, Kentucky

NWS Louisville, KY issued this special weather statement at Mar 1, 2016, 10:21 AM CST for Breckinridge County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2016, 10:21 AM CST (16:21 UTC)
Expired
Mar 1, 2016, 10:45 AM CST
In force
24 min
Issued by
NWS Louisville, KY

County Breckinridge County, KY

The radar

The Louisville radar (KLVX), 54 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

217 
WWUS83 KLMK 011621
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1021 AM CST TUE MAR 1 2016
 
KYZ024-026-027-011645-
OHIO-GRAYSON-BRECKINRIDGE-
1021 AM CST TUE MAR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OHIO...NORTHWESTERN
GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES...

AT 1021 AM CST...A STRONG THUNDERSTORM WAS 10 MILES EAST OF
HARTFORD...MOVING NORTHEAST AT 60 MPH.

WINDS OF 40-45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARDINSBURG...CONCORD...ROSINE...CENTERVIEW...SE REE...EVELEIGH...
COBBLERS KNOB...WINDY HILL...DUFF AND HANGING ROCK.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3786 8634 3769 8622 3759 8628 3759 8626
      3760 8625 3759 8623 3758 8622 3739 8674
      3751 8680
TIME...MOT...LOC 1621Z 230DEG 55KT 3748 8672 
$$

SCHOETTMER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Mar 1, 8:04 AM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Mar 1, 8:04 AM CST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
904 AM EST TUE MAR 1 2016

...Forecast Update...
Updated 902 AM EST Tue Mar 1 2016

A line of scattered thunderstorms has been moving through north
central KY  and southern IN this morning bringing with it some
reports of small hail. A line of storms to the west will be moving
into the forecast area over the next hour or so and will continue to
march through the region today. The best chance for stronger storms
looks to be across south central KY where there will be more
instability. This will be aided by cloud cover building in later and
higher dewpoints being able to work in. Made just some minor
adjustments to pops over the next few hours, but overall the
forecast is in pretty good shape.

.SHORT TERM (Now through Wednesday)...
Issued at 320 AM EST Tue Mar 1 2016

...Strong to Severe Storms Possible Today...

A sharpening upper level trough moving across the Midwest will cause
sfc low pressure over MO early this morning to deepen as it moves
eastward across central IL/IN today.  This low pressure system will
drag a cold front through the Ohio Valley this afternoon.  Along
with it will come a broken line of strong to perhaps severe t-
storms as well as strong winds ahead of and behind the front.

=========================
Severe Wx Threat Today
=========================

Showers look to break out over portions of southwest Indiana and far
west central KY around or shortly after sunrise this morning.
Convection looks to grow upscale in strength and coverage by mid to
late morning as the front strengthens and large scale forcing
increases.  A broken line of showers/storms looks to quickly push
east across our region mainly between Noon and 6pm.  While wind
fields are plenty sufficient (0-6 km shear between 50-60 kts),
instability will be a limiting factor with only 200-400 J/KG output
by many models.  A few of the high-res models show more CAPE than
that over portions of south central/east central KY but that will
largely depend on breaks in the clouds and the warm/moist air surge
ahead of the cold front.  The 0Z NAM indicates this surge will be
quite strong, but am a bit skeptical with dewpts in the upper
20s/lower 30s over the Ohio Valley currently.  Nevertheless with
strong large scale forcing and favorable jet dynamics, think that
storms could become strong to severe from late morning and through
the afternoon hours with the main severe threat being damaging
winds.  A very low tornado threat may also exist due low cloud bases
and plentiful low level speed shear, but still doubt we'll see the
instability/low level directional shear needed to realize a spin-up.

A marginal flash flooding threat exists with storms today as
rainfall amounts of 1-1.5 inches will be possible in the best
storms/storm clusters and 1 hr flash flood guidance ranges from 1.3-
1.6 inches in some areas along and east of I-65. However, overall
think that any flooding threat would be minimal due to the
progressive nature of this weather system.

=========================================
Strong Winds Outside of Showers/Storms
=========================================

Strong gradient winds from the SSW of 20-25 mph will gust up to 30-
40 mph today outside of any convection.  The strongest gusts will be
possible by mid afternoon through early evening just ahead
of/along/behind the front when wind gusts closer to 40 mph may be
realized outside of showers/storms.  Winds will shift to the WNW
behind the front this evening remaining gusty through around
midnight.  In coordination with surrounding offices, will issue an
SPS to highlight the strong wind threat today.

========================
Colder Air/Snow Chances
========================

Colder air will dive into the Ohio Valley behind this front changing
any left over light precip to light snow tonight before precip ends
Wed morning.  With limited moisture on the back side of this weather
system and warm wet grounds, don't expect any impactful snow accums
if any.  While temps today will rise in the mid 50s-mid 60s for
highs, temps on Wed will be limited to the upper 30s/lower 40s in
the colder airmass.

.LONG TERM (Wednesday Night through Monday)...
Issued at 345 AM EST Tue Mar 1 2016

Wed Night - Thu Night...

A quick moving northern stream system will dive into the Ohio Valley
late Wed night bringing precipitation mainly in the form of rain to
our area Thu/Thu evening.  However, temperatures profiles are still
on the rain/snow borderline for the onset of precip late Wed night
into Thu morning and we could see a mix of rain/snow or perhaps
beginning as a light snow in some areas.  Little to no snow accums
are expected before precip changes to all rain on Thurs with temps
rising well into the mid 40s to around 50 degrees.  Precip may again
end as a light mix Thu night but no accums are expected.

Fri - Mon...

Fri/Fri night look to be dry before another northern stream low
pressure system brushes by to our north for Sat.  The latest suite
of 0Z model guidance is more optimistic with pushing moisture
farther south into the Ohio Valley, so did add low chances for rain
for Sat/Sat night.  Yet another disturbance may bring another small
chance for rain Sun night into Mon.

Temps will be on the uphill climb for the weekend and into early
next week.  Expect highs in the 50s/low 60s by Sat/Sun with 60s to
around 70 by early next week.

&&

.AVIATION (12Z TAF Update)...
Updated at 600 AM EST Tue Mar 1 2016

VFR conditions prior to TAF issuance will be giving way to
deteriorating conditions this morning.  Cold front bisecting Missouri
was moving east at 30 kts, with front edge of leading clouds from
KIND-KPAH at 1030Z. MVFR CIGS and TSRA follow behind leading edge by
60-80 miles.  Current motion puts TSRA into KBWG, KSDF, and KLEX
around 14Z, 15Z, and 16Z, respectively.  Dry air currently in place
over central KY - with dew points around 30 - but with strong
southwest winds 15G25, 50+ Tds over southern Mississippi Valley are
expected to make their way into at least KBWG, and possibly KSDF and
KLEX, before the cold front moves through by 020000Z. This will
result in potential IFR visibility during heaviest downpours.

After Cold front passes, winds will shift to northwest, but strong
gradient will keep winds gusting to 25 for 2-4 hours after fropa.

.  bare
expected at the TAF sites for the next 6-10 hrs before an
approaching low pressure system and cold front bring convection and
IFR/MVFR restrictions. We should see MVFR flight restrictions
beginning at BWG around 14Z...SDF/LEX around 15/16Z when
showers/storms arrive. Flight restrictions should drop to IFR or low
end MVFR by mid afternoon, and then return to MVFR by late evening
as convection exits the region.  Showers and storms could be strong
to marginally severe as they move through the region between mid
morning and through the afternoon hours.  Will need to tempo any
stronger cells that take aim at the TAF sites.  In addition to
convection, S-SW-W winds will be gusty between 20-30 kts throughout
the day.  After the fropa, winds will shift to W-NW and remain gusty
through at least 6Z tonight.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........EER
Short Term.....AMS
Long Term......AMS
Aviation.......JBS
Hazardous weather outlook, Mar 1, 3:12 AM CST, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 AM EST TUE MAR 1 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-020915-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM...
SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN...
MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE...
HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH...
BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF...
FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS...
LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY...
BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE...
CAMPBELLSBURG...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WILMORE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...
HORSE CAVE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY
412 AM EST TUE MAR 1 2016 /312 AM CST TUE MAR 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AHEAD OF A
COLD FRONT. STRONG STORMS AND PERHAPS A FEW SEVERE STORMS ARE
POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS WITH THE
MAIN THREATS BEING DAMAGING WINDS AND SMALL HAIL. HEAVY RAINFALL
MAY ALSO LEAD TO SOME LOCALIZED FLOODING.

OUTSIDE OF ANY SHOWERS OR STORMS...STRONG SOUTHERLY WINDS OF 15
TO 25 MPH WILL GUST TO 30 TO 40 MPH TODAY. WINDS WILL SHIFT TO
THE WEST-NORTHWEST THIS EVENING BEHIND THE COLD FRONT REMAINING
GUSTY THROUGH AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO STRONG WINDS OR WIND DAMAGE THROUGH THIS
EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS

In the hours before

Special weather statement, Mar 1, 8:58 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
958 AM EST TUE MAR 1 2016

INZ076-083-084-089-KYZ023-011530-
ORANGE-CRAWFORD-DUBOIS-PERRY-HANCOCK-
958 AM EST TUE MAR 1 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT PERRY...ORANGE...
NORTHWESTERN CRAWFORD...DUBOIS AND NORTHERN HANCOCK COUNTIES...

AT 956 AM EST/856 AM CST/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF SHOALS TO NEAR DALE
TO 6 MILES WEST OF STANLEY...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. IN ADDITION TO THE LINE OF STORMS...SCATTERED STORMS AHEAD
OF THE LINE MAY ALSO PRODUCE PEA SIZE HAIL. BRIEF TORRENTIAL
DOWNPOURS CAN ALSO BE EXPECTED WITH THE STORMS.

LOCATIONS IMPACTED INCLUDE...
JASPER...TELL CITY...PAOLI...HAWESVILLE...ENGLISH...MOUNT PLEASANT...
HUNTINGBURG...FERDINAND...ORLEANS AND FRENCH LICK.

LAT...LON 3851 8707 3849 8695 3853 8683 3853 8668
      3869 8668 3869 8631 3832 8641 3786 8660
      3782 8684 3784 8685 3783 8691 3788 8689
      3791 8693 3789 8698 3793 8698 3802 8680
      3800 8677 3812 8681 3821 8679 3820 8707
TIME...MOT...LOC 1456Z 252DEG 38KT 3858 8688 3818 8707 3784 8736

EER
Special weather statement, Mar 1, 9:12 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
912 AM CST TUE MAR 1 2016

KYZ024-026-027-011600-
OHIO-GRAYSON-BRECKINRIDGE-
912 AM CST TUE MAR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OHIO...NORTHWESTERN
GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES...

AT 912 AM CST...A STRONG THUNDERSTORM WAS 13 MILES EAST OF
HARTFORD...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARDINSBURG...CONCORD...ROSINE...CENTERVIEW...SE REE...EVELEIGH...
COBBLERS KNOB...WINDY HILL...DUFF AND HANGING ROCK.

LAT...LON 3766 8664 3766 8663 3767 8663 3788 8637
      3765 8624 3759 8628 3759 8626 3758 8623
      3758 8621 3757 8622 3735 8674 3751 8683
TIME...MOT...LOC 1512Z 237DEG 33KT 3749 8668

EER
Special weather statement, Mar 1, 9:33 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1033 AM EST TUE MAR 1 2016

INZ076>079-084-089>092-KYZ025-030-031-011615-
WASHINGTON-ORANGE-SCOTT-CRAWFORD-FLOYD-JEFFERSON-CLARK-HARRISON-
PERRY-JEFFERSON-OLDHAM-MEADE-
1033 AM EST TUE MAR 1 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HARRISON...
SOUTHWESTERN JEFFERSON...SCOTT...NORTHEASTERN PERRY...FLOYD...EASTERN
ORANGE...CRAWFORD...WASHINGTON...CLARK...CENTRAL JEFFERSON...
NORTHWESTERN MEADE AND WEST CENTRAL OLDHAM COUNTIES...

AT 1032 AM EST/932 AM CST/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF PAOLI TO 9 MILES
NORTHEAST OF CAREFREE TOWN TO 8 MILES WEST OF BRANDENBURG...AND
MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 30 MPH AND UP TO HALF INCH HAIL ARE POSSIBLE WITH
THESE STORMS. BRIEF TORRENTIAL RAINFALL WILL ALSO ACCOMPANY THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...ST. MATTHEWS...SHIVELY...
LYNDON...SCOTTSBURG...SALEM...PROSPECT AND PAOLI.

LAT...LON 3882 8563 3861 8556 3810 8563 3804 8654
      3837 8652 3868 8645 3869 8631 3877 8628
      3878 8620 3878 8609 3876 8603 3876 8594
      3873 8587 3881 8579 3883 8573
TIME...MOT...LOC 1532Z 250DEG 47KT 3869 8635 3836 8629 3802 8632

EER
Special weather statement, Mar 1, 9:55 AM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
955 AM CST TUE MAR 1 2016

KYZ023-026-011630-
OHIO-HANCOCK-
955 AM CST TUE MAR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OHIO AND SOUTHEASTERN
HANCOCK COUNTIES...

AT 954 AM CST...A STRONG THUNDERSTORM WAS NEAR LIVERMORE...MOVING
NORTHEAST AT 55 MPH.

WINDS OF 30-35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORDSVILLE...ARRINGTON CORNER...DEANEFIELD...NARROWS...HEFLIN...
COFFMAN...AETNAVILLE...PELLVILLE...TAFFY AND MAGAN.

LAT...LON 3749 8712 3748 8711 3755 8705 3763 8695
      3762 8692 3767 8682 3779 8682 3782 8684
      3787 8676 3759 8662 3746 8710 3747 8712
TIME...MOT...LOC 1554Z 240DEG 49KT 3754 8711

SCHOETTMER
Special weather statement, Mar 1, 10:16 AM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1116 AM EST TUE MAR 1 2016

INZ090-KYZ025-029-030-011645-
HARRISON-JEFFERSON-MEADE-BULLITT-
1116 AM EST TUE MAR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARRISON...
SOUTHWESTERN JEFFERSON...SOUTHEASTERN MEADE AND NORTHWESTERN BULLITT
COUNTIES...

AT 1116 AM EST...A STRONG THUNDERSTORM WAS NEAR HARDINSBURG...MOVING
NORTHEAST AT 55 MPH.

WINDS OF 30-35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHIVELY...HOLLYVILLA...PLEASURE RIDGE PAR...PLEASURE RIDGE PARK...ST.
DENNIS...VALLEY STATION...FAIRDALE...MULDRAUGH...ELIZABETH AND EKRON.

LAT...LON 3806 8572 3798 8590 3799 8591 3799 8593
      3801 8595 3800 8600 3793 8599 3784 8619
      3786 8622 3788 8624 3819 8592 3818 8590
      3822 8585
TIME...MOT...LOC 1616Z 227DEG 51KT 3775 8636

SCHOETTMER
Special weather statement, Mar 1, 10:21 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1021 AM CST TUE MAR 1 2016

KYZ024-026-027-011645-
OHIO-GRAYSON-BRECKINRIDGE-
1021 AM CST TUE MAR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OHIO...NORTHWESTERN
GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES...

AT 1021 AM CST...A STRONG THUNDERSTORM WAS 10 MILES EAST OF
HARTFORD...MOVING NORTHEAST AT 60 MPH.

WINDS OF 40-45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARDINSBURG...CONCORD...ROSINE...CENTERVIEW...SE REE...EVELEIGH...
COBBLERS KNOB...WINDY HILL...DUFF AND HANGING ROCK.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3786 8634 3769 8622 3759 8628 3759 8626
      3760 8625 3759 8623 3758 8622 3739 8674
      3751 8680
TIME...MOT...LOC 1621Z 230DEG 55KT 3748 8672

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 7:17 AM CSTSpecial Weather StatementLMKJefferson28 min
Mar 1, 7:49 AM CSTSpecial Weather StatementLMKOldham26 min
Mar 1, 8:33 AM CSTSpecial Weather StatementLMKOhio27 min
Mar 1, 8:35 AM CSTSpecial Weather StatementLMKHancock25 min
Mar 1, 8:58 AM CSTSpecial Weather StatementLMKHancock32 min
Mar 1, 9:12 AM CSTSpecial Weather StatementLMKBreckinridge48 min
Mar 1, 9:33 AM CSTSpecial Weather StatementLMKJefferson42 min
Mar 1, 9:55 AM CSTSpecial Weather StatementLMKHancock35 min
Mar 1, 10:31 AM CSTSpecial Weather StatementLMKBreckinridge29 min
Mar 1, 10:43 AM CSTSpecial Weather StatementLMKBullitt32 min
Mar 1, 11:01 AM CSTSpecial Weather StatementLMKLarue29 min
Mar 1, 4:28 PM CSTWind AdvisoryLMKAdair, Anderson, Bourbon, Boyle, Casey, Clark and 16 more3 hr
Mar 1, 6:34 AM CSTSpecial Weather StatementLMKFloyd, Harrison26 min
Mar 1, 10:16 AM CSTSpecial Weather StatementLMKHarrison29 min

Nearby

Special Weather Statements in Kentucky, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.